# SDR SWAA2016041851025

- Difficulty date: April 14, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 30,521 hours, 17,981 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WW CEILING CRACKED AT BS 663.75, RBL 43.  REPAIRED CEILING IAW EA.
